Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Lower back pain, low platelet count. Taking venlafaxine, anti-inflammatories. Leukemia?

My wife has low platelet ties (84) is feeling very tired and has lower back ache she describes as deep within the back. Her hmg is just in normal range. She is on venlafaxine for a number of years and also anti-inflammatories for joint problems. We are waiting for a urine test but all other tests seem ok. Could this be leukaemia? Steve Scott
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
only low platelet count does not signify leukemia. your complete blood count to be mentioned . if indicated bone marrow biopsy also to be done . low back pain may be due to connective tissue disorder. may be due to other diseases. X-ray of L-S spine report to be mentioned. anyway venlafaxine is a antidepressant category drug may be used for multiple indications, not seems to be related with your present symptoms. consult your physician.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor